Cymbalta problems

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Oct 2005
Total Posts : 293
   Posted 11/28/2005 10:10 PM (GMT -6)   
I've been on cymbalta for about two weeks. Since dr. upped to twice a day, I've got a real problem with reflux. My entire mouth and tongue feel burned. Can't sleep. Called today, said to go back to once a day. Anyone else had this problem?
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 10:46 AM (GMT -6)
There are a total of 2,711,642 posts in 299,010 threads.
View Active Threads

Who's Online
This forum has 153594 registered members. Please welcome our newest member, Purplemouse.
317 Guest(s), 23 Registered Member(s) are currently online.  Details
PeteZa, jboy145, SunnyFlorida, compiler, NiceGuyEddie, Loutucky, BillyBob@388, steveinErie, jewelrylady, SuperBlanks, jrpsf, searching1, ks1905, InTheShop, Mustard Seed, needhelp4, Ciddd, JackH, Tim Tam, vaportrail, Not-there-yet, Purplemouse, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer